# SDR CA040806008

- Difficulty date: August 30, 2003
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 11,541 hours
- Engine: Allsn 250C20F
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 350A32108203
- Condition: Spalled
- Location: Epi Cyclic
- Component: Epi Cyclic
- Component part number: 350A32010010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EPI CYCLIC WAS MAKING METAL.  SOURCE WAS THE PLANET GEAR INNER RACE WAS SPALLING AND MAKING METAL.
